MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME

MENTOR TEXAS MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Model Number RSZ3754S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a mentor memorygel resterilizable gel sizer 375cc being used in a primary breast reconstruction was found to be expired during the operation.It was indicated the device was temporarily used on the patient.No adverse event was experienced by the patient.The surgeon used backup devices, and there were no reported patient consequences or procedural delays.
 
Additional Manufacturer Narrative
On june 30, 2020, mentor became aware of erroneously omitted information in the previously submitted report: section g5.Pma/ 510(k) was erroneously left blank.The relevant field has been updated.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On july 30, 2020, mentor became aware of additional information indicating the device had been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL RESTERILIZABLE GEL SIZER
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10339970
Report Number1645337-2020-09307
Device Sequence Number17009051
Product Code MRD
UDI-Device Identifier00081317007791
UDI-Public00081317007791
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K062421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberRSZ3754S
Device Catalogue NumberRSZ3754S
Device Lot Number6723389
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer07/30/2020
07/30/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date07/30/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR